MathSciNet Relay Station
MathSciNet bibliographic data
MR447434 20J05 (20G10)
Scott, Leonard L. Matrices and cohomology. Ann. of Math. (2) 105 (1977), no. 3, 473–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement